# SDR YENA200634

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 954 hours, 711 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116401
- Part serial: K0306
- Condition: Leaking
- Location: Nr 2 Eng Agb
- Part time: 954 hours, 711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW QTY EICAS DURING CRUISE AT 390.  FOUND NR 2 EDP LEAKING.  REMOVED AND REPLACED NR 2 EDP IAW AMM 29-11-01.  OPS CHECK AND LEAK CHECK GOOD.
